# SDR SIMA20140217007

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 26,076 hours, 18,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CYCLE ON & OFF IN ARMED POSITION.  RESET CARD IN AUON RACK IAW SMP, OPERATIONS CHECKED GOOD.
